# SDR USAA2014012700022

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 61,761 hours, 40,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT ROW 12LT SIDEWALL, LOWER LIGHT BY EMERGENCY AFT INOPERATIVE.  EXTERIOR EMERGENCY LIGHT, FWD, ALSO INOPERATIVE.  LT SIDE OF ACFT BETWEEN FWD & AFT HATCH.  R & R EXIT LIGHT BATTERY PACK AT CTR OVERHEAD.  ALL EXIT LIGHTS ILLUMINATE NORMAL NOW.
